# SDR HNAA9900093

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- Engine: Pwa PW120A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG EXCEEDED 135 PERCENT TQ FOR LESS THEN 10 SEC.  REMOVED AND REPLACED PROP, PCU, HMU, TSCU AND TQ PROB.  INSPECTED OIL FILTERS AND BORESCOPED ENGINE.
